# SDR U2RA2022061700020

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 107,560 hours, 16,231 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND EQUIPMENT DAMAGE TO NUMBER 1 ENGINE INLET COWLING - ACCOMPLISHED TIME LIMITED MAJOR REPAIR OF COWLING PER FLIGHT VEHICLES CONSULTING, INC ENGINEERING ORDER 220092-1 REVISION IR DATED 6/14/2022.
